# SDR SWAA2025090410245

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 38,031 hours, 18,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT LT AND RT LWR EMERGENCY SIGN LIGHT INOPERATIVE.  CHARGED EMERGENCY LIGHT BATTERY PACKS OPS CHECK OK IAW AMM 33-51-06.
